Alert archive / Massachusetts / Frost Advisories in 2007
Frost Advisory 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at May 7, 2007, 4:02 AM EDT for Nantucket County, Massachusetts. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2007, 4:02 AM EDT (08:02 UTC)
- Expired
- May 7, 2007, 7:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
County Nantucket County, MA
The radar
The Boston radar (KBOX), 120 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 8.0 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1581 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 070802 AAA NPWBOX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 402 AM EDT MON MAY 7 2007 CTZ002>004-MAZ007-017>023-RIZ001-003-006-071100- /O.CON.KBOX.FZ.W.0002.000000T0000Z-070507T1100Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN ESSEX MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NORTHWEST PROVIDENCE RI-WESTERN KENT RI-WASHINGTON RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...GLOUCESTER...TAUNTON...BROCKTON... PLYMOUTH...FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM... FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...FOSTER...SMITHFIELD... WEST GREENWICH...NARRAGANSETT...WESTERLY 402 AM EDT MON MAY 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING. THE WARNING COVERS THE LOW LYING COUNTRYSIDE ACROSS WESTERN AND NORTHERN RHODE ISLAND...THE COUNTRYSIDE OF MUCH OF NORTHERN CONNECTICUT...MUCH OF THE SOUTHEAST MASSACHUSETTS COUNTRYSIDE AS WELL AS MARTHAS VINEYARD...RURAL PARTS OF CAPE COD AND COASTAL ESSEX COUNTY NORTH OF BOSTON. WIDESPREAD FROST AND FREEZING TEMPERATURES CONTINUE ACROSS SUBURBAN AND OUTLYING SECTIONS OF SOUTHERN NEW ENGLAND EARLY THIS MORNING. MANY VALLEY AND LOW LYING BOGGY REGIONS HAVE EXPERIENCED LOW TEMPERATURES BETWEEN 25 AND 32 DEGREES THIS MORNING. THE WARNING AREA DOES NOT EXTEND FURTHER NORTHWEST INTO THE NORTHWEST TWO THIRDS OF MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE BECAUSE IT IS CLIMATOLOGICALLY MORE SEASONABLE TO EXPECT THE FROST AND FREEZING TEMPERATURES THAT WILL OCCUR THERE EARLY MONDAY. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MAZ024-071100- /O.NEW.KBOX.FR.Y.0003.070507T0802Z-070507T1100Z/ NANTUCKET MA- INCLUDING THE CITY OF...NANTUCKET 402 AM EDT MON MAY 7 2007 ...FROST ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT THIS MORNING FOR NANTUCKET ISLAND. LOW TEMPERATURES THIS MORNING WILL BE IN THE MID 30S WITH FROST EXPECTED. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ STRAUSS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at May 7, 3:35 AM EDT, 27 minutes earlier.
Area forecast discussion, May 7, 3:35 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
335 AM EDT MON MAY 7 2007
.SYNOPSIS...1033MB SURFACE HIGH PRESSURE IS CENTERED NEAR MONTPELIER
VERMONT. MOSTLY CLEAR SKIES PREVAIL WITH JUST A FEW CIRRUS CLOUDS
EARLY THIS MORNING. TEMPERATURES GENERALLY RANGE FROM THE LOWER TO
MID 30S ACROSS OUTLYING SECTIONS...EXCEPT SOME MID TO UPPER 20S
ACROSS THE COOLER VALLEYS AND UPPER 30S AND SOME LOWER 40S IN THE
URBAN CENTERS.
&&
.SHORT TERM /TODAY THROUGH TUESDAY/...
CURRENTLY: FREEZE WARNING CONTINUES THROUGH 7AM AND ADDED A FROST
ADVISORY TO NANTUCKET ISLAND WHERE TEMPERATURES HAVE RECENTLY DROPPED
INTO THE MID 30S. COLDEST TEMPERATURES HAVE OCCURRED ACROSS THE
EAST...CORRESPONDING TO THE COLDEST 925 MB TEMPERATURES.
.TODAY...HIGH PRESSURE SHIFTS SOUTH OF THE REGION TODAY...ALLOWING
FOR A WARMING TEMPERATURE TREND ESPECIALLY AWAY FROM THE COAST.
SUNNY SKIES WILL PREVAIL WITH THE EXCEPTION OF SOME OCCASIONAL
CIRRUS CLOUDS. 850 MILLIBAR TEMPERATURES WARM TO AROUND 7 DEGREES
CELSIUS THIS AFTERNOON WHICH SUPPORTS HIGHS IN THE LOWER 70S.
DEVELOPING SEABREEZES ALONG THE COAST WILL HOLD TEMPERATURE
READINGS FROM THE MID 50S TO THE MID 60S. USED THE DRIER
MAVMOS GUIDANCE DEWPOINTS TODAY AND USED A BLEND OF MAV/MET
MOS TEMPERATURES.
.TONIGHT...THE HIGH REMAINS JUST SOUTH OF THE REGION. IT WILL BE
ANOTHER GOOD RADIATIONAL COOLING NIGHT ESPECIALLY ALONG THE SOUTH
COAST ALTHOUGH DEWPOINTS WILL BE SLIGHTLY HIGHER THAN THIS MORNINGS
AND BOUNDARY LAYER TEMPERATURES WILL BE MILDER. THUS HAVE ADDED THE
MENTION OF PATCHY FROST AT THIS TIME ACROSS THE TYPICAL OUTLYING
LOCATIONS AS MOSTLY CLEAR SKIES PREVAIL.
.TUESDAY...HIGH PRESSURE CONTINUES TO SINK SOUTHWARD. A SOUTHWEST
FLOW CONTINUES TO INCREASE DUE TO THE TIGHTENING PRESSURE GRADIENT.
850 MILLIBAR TEMPERATURES INCREASE TO +12 TO +13 CELSIUS. FULL SUNSHINE
SUPPORTS HIGHS AROUND 80 OR IN THE LOWER 80S AWAY FROM THE COAST.
THE WARMEST TEMPERATURE READINGS SHOULD BE FOUND ACROSS THE MERRIMACK
VALLEY OF SOUTHWEST NEW HAMPSHIRE AND NORTHEASTERN MASSACHUSETTS GIVEN
THE GREATEST LAND WIND TRAJECTORY. READINGS WILL BE COOLER ALONG THE
SOUTH COAST.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE WESTERLIES WILL REMAIN QUITE A WAYS TO OUR NORTH ON WEDNESDAY AS
RIDGING IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE PERSISTS. A
WEAK SFC TROF MAY APPROACH FROM THE NW LATE IN THE DAY...BUT DRY
WEATHER IS EXPECTED TO CONTINUE. WESTERLY/SOUTHWESTERLY FLOW WILL
REMAIN IN PLACE AT THE SFC...ALONG WITH 850 TEMPS BETWEEN +10C AND
+15C. THIS WILL ALLOW FOR ANOTHER WARM DAY...WITH HIGHS BETWEEN 80
AND 85 DEGREES AT MOST LOCATIONS AWAY FROM THE SOUTH
COAST/CAPE/ISLANDS.
MODELS INDICATE THE THE LOW LEVEL FLOW WILL BECOME MORE SOUTHERLY ON
THURSDAY...AND THIS SHOULD MOISTEN THINGS UP A BIT AND ALLOW FOR
SLIGHTLY COOLER TEMPS THAN WHAT WILL BE SEEN ON WEDNESDAY.
HOWEVER...TEMPS SHOULD STILL TOP OUT IN THE MID 70S. THE GFS DOES
DEPICT AN APPROACHING WEAK SHORT WAVE AND SOME SFC
CONVERGENCE...WHICH AIDS IN PRODUCING SOME SHOWERS. HOWEVER...I
THINK THE GFS IS A LITTLE TOO WET AT THIS TIME. WENT WITH ONLY A
SLIGHT CHANCE OF SHOWERS...MAINLY WESTERN PORTIONS OF THE CWA DURING
THURSDAY AND THURSDAY NIGHT.
THE 00Z GLOBAL MODELS ARE IN FAIR AGREEMENT THAT HEIGHTS WILL FALL
ON FRIDAY AS STRONG SHORT WAVE MOVES EASTWARD ACROSS SOUTHERN
CANADA. THIS SHOULD PUSH A FAIRLY STRONG COLD FRONT THROUGH SOUTHERN
NEW ENGLAND BY FRIDAY NIGHT...ALLOWING FOR STRONG CANADIAN HIGH
PRESSURE TO BUILD SOUTHWARD INTO NEW ENGLAND SATURDAY AND SUNDAY.
WENT WITH A CHANCE OF SHOWERS AND TSTMS ON FRIDAY AND FRIDAY NIGHT
IN ASSOCIATION WITH THE COLD FRONT. COOLER AND DRIER CONDITIONS ARE
FORESEEN SATURDAY AND SUNDAY AS THE HIGH BUILDS IN. ONE CAVEAT IS
THAT IF THE SHORT WAVE IS NOT AS STRONG AS PROGGED...THIS MAY ALLOW
THE FRONT TO TAKE A SLOWER TIME MOVING THROUGH THE REGION...AND
COULD PROLONG SHOWER ACTIVITY INTO SATURDAY. HOWEVER...THOSE DETAILS
REMAIN TO BE SEEN AT THIS TIME.
&&
.AVIATION /08Z-06Z/...
LOCALIZED MVFR/IFR VSBYS/CEILINGS THROUGH 11Z THIS MORNING IN GROUND
FOG PATCHES FOUND ACROSS THE NORMALLY COLDER LOW LYING SECTIONS FOR
EXAMPLE KTAN.
OTHERWISE VFR CONDITIONS EXPECTED TODAY AND TONIGHT WITH SOME CIRRUS
-SCT250.
&&
.MARINE...
SHORT TERM...NO HEADLINES THROUGH TONIGHT BUT A SMALL CRAFT
ADVISORY MAY BE NECESSARY 18Z TUESDAY-00Z WEDNESDAY WITH WIND GUSTS
FROM THE WEST 20-25 KT NEAR BOSTON HARBOR AND FROM MERRIMACK RIVER
TO PLYMOUTH. IMMEDIATE COASTAL SECTIONS NEAR CAPE COD MAY ALSO
EXPERIENCE WIND GUSTS FROM THE SW 20-25 KT TUE AFTERNOON. SWELL
FROM SOUTHERN ATLANTIC COASTAL STORM SHOULD HAVE MINIMAL IMPACT ON
THE NEW ENGLAND WATERS.
LONG TERM...A GENERAL SOUTHWEST FLOW WILL PERSIST ACROSS THE LOCAL
WATERS TUESDAY NIGHT THROUGH FRIDAY AS SFC HIGH PRESSURE PARKS
ITSELF WELL EAST OF THE NEW ENGLAND COAST. A COLD FRONT WILL CROSS
THE WATERS FRIDAY NIGHT OR EARLY FRIDAY...WHICH WILL SWITCH THE
WINDS TO THE NORTH OR NORTHEAST AS CANADIAN HIGH PRESSURE BUILDS
INTO SOUTHERN NEW ENGLAND. OVERALL...RELATIVELY TRANQUIL CONDITIONS
ARE FORESEEN TUESDAY NIGHT THROUGH SUNDAY...WITH PERHAPS SOME
MARGINAL SMALL CRAFT SEAS ON THE OUTER WATERS DUE IN PART TO SWELL
FROM THE STORM OFF THE SOUTHEAST US COAST...AND FROM THE PERSISTENT
SWLY FETCH. A PERIOD OF SCA WINDS MAY BE POSSIBLE IMMEDIATELY AFTER
FROPA FRIDAY NIGHT OR SATURDAY MORNING.
&&
.FIRE WEATHER...
MINIMUM RELATIVE HUMDITY VALUES OF 15-25 PERCENT EXPECTED ACROSS
INTERIOR LOCATIONS THIS AFTERNOON AND 30 TO 60 PERCENT ALONG THE
COAST WITH WIND SPEEDS OF 10 TO 18 KT. MAXIMUM RELATIVE HUMIDITY
VALUES WILL RANGE FROM 50 TO 100 PERCENT TONIGHT...LOWEST ACROSS
HIGH TERRAIN AND URBAN CENTER LOCATIONS. MINIMUM RELATIVE HUMIDITY
VALUES RANGE FROM 15 TO 25 PERCENT INLAND TUESDAY AFTERNOON AND 30
TO 60 PERCENT ALONG THE SOUTHEAST COAST. WIND GUSTS TO 20 TO 25 KT
WILL BE POSSIBLE DURING TUE AFTERNOON. THE GFS AND NAM INDICATE THE
STRONGEST TRANSPORT WINDS OVER NORTHEAST SECTIONS.
AN ELEVATED FIRE RISK WILL EXIST MAINLY ACROSS NORTHEASTERN
SECTIONS OF THE FORECAST AREA TUE...INCLUDING THE BOS-LWM-MHT
MERRIMACK VALLEY CORRIDOR. WILL CONTINUE TO HIGHLIGHT THIS CONCERN
IN THE HAZARDOUS WEATHER OUTLOOK AS RED FLAG CONDITIONS MAY
POSSIBLE. WILL ALLOW LATER SHIFTS TO RE-ASSESS THIS POTENTIAL AND
COORDINATE WITH FORESTRY OFFICIALS BEFORE CONSIDERING STATEMENTS.
&&
.CLIMATE...
RECORD LOWS THIS MORNING MON 5/7
BOS 37-1992
PVD 32-1970
BDL 28-2001
ORH 28-1970
MQE 33-1970
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WARNING UNTIL 7 AM EDT THIS MORNING FOR CTZ002>004.
MA...FREEZE WARNING UNTIL 7 AM EDT THIS MORNING FOR MAZ007-017>023.
FROST ADVISORY UNTIL 7 AM EDT THIS MORNING FOR MAZ024.
NH...NONE.
RI...FREEZE WARNING UNTIL 7 AM EDT THIS MORNING FOR RIZ001-003-006.
MARINE...NONE.
&&
SYNOPSIS...
SHORT TERM...STRAUSS
LONG TERM...EKSTER
AVIATION...STRAUSS
MARINE...STRAUSS/EKSTER
FIRE WEATHER...STRAUSS
CLIMATE...STRAUSS/DRAGHazardous weather outlook, May 6, 4:32 PM EDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 432 PM EDT SUN MAY 6 2007 ANZ230>237-250-254-255-270-MAZ002>006-008>016-024-026-NHZ011-012-015- RIZ002-004-005-007-008-071200- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- WATERS FROM MERRIMACK RIVER MA TO WATCH HILL RI FROM 25 TO 40 NM- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NANTUCKET MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-SOUTHEAST PROVIDENCE RI- EASTERN KENT RI-BRISTOL RI-NEWPORT RI-BLOCK ISLAND RI- 432 PM EDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND...SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A 70 PERCENT PROBABILITY OF RED FLAG CONDITIONS OCCURRING FOR AT LEAST A PART OF TUESDAY AFTERNOON OVER AN EXTENSIVE AREA OF SOUTHERN NEW ENGLAND. THIS IS A HIGHER PROBABILITY THAN ISSUED SATURDAY WITH ONLY AFTERNOON WIND GUSTS BEING THE UNCERTAIN ELEMENT. SOUTHERN NEW HAMPSHIRE AND THE REGION IN MASSACHUSETTS EAST OF THE CONNECTICUT RIVER ARE PARTICULARLY VULNERABLE...POSSIBLY EXTENDING INTO NORTHERN RHODE ISLAND AND PARTS OF NORTHERN CONNECTICUT. THE REGION FROM MANCHESTER TO NASHUA AND ALONG ROUTE 2 IN NORTHERN MASSACHUSETTS MAY EXPERIENCE 6 HOURS OF RED FLAG CONDITIONS. WIND SPEED IS CURRENTLY THE LOWEST CONFIDENCE ELEMENT FOR REACHING CRITERIA /25 MPH GUSTS/ IN WHAT WILL BE AT LEAST A 6 DAY PERIOD OF DRY WEATHER CONTRIBUTING TO FAVORABLE FIRE SPREAD CONDITIONS OF THE FINE FUELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON OVER EASTERN AND CENTRAL MASSACHUSETTS AS WELL AS SOUTH CENTRAL NEW HAMPSHIRE. CTZ002>004-MAZ007-017>023-RIZ001-003-006-071200- HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN ESSEX MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NORTHWEST PROVIDENCE RI-WESTERN KENT RI-WASHINGTON RI- 432 PM EDT SUN MAY 6 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A 70 PERCENT PROBABILITY OF RED FLAG CONDITIONS OCCURRING DURING A PORTION TUESDAY AFTERNOON FOR AN EXTENSIVE AREA OF SOUTHERN NEW ENGLAND. THIS IS A HIGHER PROBABILITY THAN ISSUED SATURDAY WITH ONLY AFTERNOON WIND GUSTS BEING THE UNCERTAIN ELEMENT. NORTHEAST MASSACHUSETTS IS PARTICULARLY VULNERABLE...POSSIBLY EXTENDING INTO NORTHERN RHODE ISLAND AND PARTS OF NORTHERN CONNECTICUT. WIND SPEED IS CURRENTLY THE LOWEST CONFIDENCE ELEMENT FOR REACHING CRITERIA /25 MPH GUSTS/ IN WHAT WILL BE AT LEAST A 6 DAY PERIOD OF DRY WEATHER CONTRIBUTING TO FAVORABLE FIRE SPREAD CONDITIONS OF THE FINE FUELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON IN NORTHEAST MASSACHUSETTS. DRAG
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 4:47 PM EDT | Fire Weather Watch | BOX | Bristol, Essex, Franklin, Hampshire, Middlesex, Norfolk and 3 more | 11 hr |
Nearby
Frost Advisories in Massachusetts, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.